Effective solution of the $D(-1)$-quadruple conjecture

Volume 128 / 2007

Andrej Dujella, Alan Filipin, Clemens Fuchs Acta Arithmetica 128 (2007), 319-338 MSC: Primary 11D09, 11D45; Secondary 11B37, 11J68. DOI: 10.4064/aa128-4-2

Authors

  • Andrej DujellaDepartment of Mathematics
    University of Zagreb
    Bijenička cesta 30
    10000 Zagreb, Croatia
    e-mail
  • Alan FilipinFaculty of Civil Engineering
    University of Zagreb
    Fra Andrije Kačića-Miošića 26
    10000 Zagreb, Croatia
    and
    Department for Analysis
    and Computational Number Theory
    TU Graz
    Steyrergasse 30
    8010 Graz, Austria
    e-mail
  • Clemens FuchsDepartment of Mathematics
    ETH Zurich
    Raemistrasse 101
    8092 Zürich, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image